Irrational rapidly convergent series
Rendiconti del Seminario Matematico della Università di Padova, Volume 107  (2002), p. 225-231
@article{RSMUP_2002__107__225_0,
     author = {Han\v cl, Jaroslav},
     title = {Irrational rapidly convergent series},
     journal = {Rendiconti del Seminario Matematico della Universit\`a di Padova},
     publisher = {Seminario Matematico of the University of Padua},
     volume = {107},
     year = {2002},
     pages = {225-231},
     zbl = {1165.40301},
     mrnumber = {1926213},
     language = {en},
     url = {http://www.numdam.org/item/RSMUP_2002__107__225_0}
}
Hančl, Jaroslav. Irrational rapidly convergent series. Rendiconti del Seminario Matematico della Università di Padova, Volume 107 (2002) , pp. 225-231. http://www.numdam.org/item/RSMUP_2002__107__225_0/

[1] C. Badea, The irrationality of certain infinite series, Glasgow Math. J., 29 (1987), pp. 221-228. | MR 901668 | Zbl 0629.10027

[2] C. Badea, A theorem on irrationality of infinite series and applications, Acta Arith., LXIII (1993), pp. 313-323. | MR 1218459 | Zbl 0770.11036

[3] D. Duverney, Sur les series de nombres rationnels a convergence rapide, C. R. Acad. Sci., ser.I, Math., 328, no. 7 (1999), pp. 553-556. | MR 1680014 | Zbl 0940.11027

[4] P. Erdös, Some problems and results on the irrationality of the sum of infinite series, J. Math. Sci., 10 (1975), pp. 1-7. | MR 539489 | Zbl 0372.10023

[5] J. Hančl J., Criterion for irrational sequences, J. Number Theory, 43, no. 1 (1993), pp. 88-92. | MR 1200812 | Zbl 0768.11021

[6] K. Mahler, Lectures on Transcendental numbers, Lecture notes in mathematics 546, Springer, 1976. | MR 491533 | Zbl 0332.10019

[7] K. Nishioka, Mahler Functions and Transcendence, Lecture notes in mathematics 1631, Springer, 1996. | MR 1439966 | Zbl 0876.11034

[8] J. Sándor, Some classes of irrational numbers, Studia Univ. Babes Bolyai, Mathematica, 29 (1984), pp. 3-12. | MR 782282 | Zbl 0544.10033